If you need an accessible version of this item please contact JSTOR User Support

Book Series in Mathematics Education: An Overview of a Growing Resource

Stephen Hwang and Jinfa Cai
Journal for Research in Mathematics Education
Vol. 45, No. 1 (January 2014), pp. 139-148
DOI: 10.5951/jresematheduc.45.1.0139
Stable URL: http://www.jstor.org/stable/10.5951/jresematheduc.45.1.0139
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Book Series in Mathematics Education: An Overview of a Growing Resource
Preview not available

Abstract

An overview and listing of a number of current book series in mathematics education.

Page Thumbnails